# SDR WRLADRC0192

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: S3932193
- Condition: Corroded
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT FLOOR PANEL FORWARD OF ACCESS DOOR 115 AZ FOUND CORRODED AND DELAMINATED.  FLOOR  PANEL REPLACED BY FABRICATION PER MD-11 SRM VOL III 51-21-01 FIG 7 REV 20.  (M)
